# SDR USAA2014F00056

- Difficulty date: October 22, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 2,950 hours, 1,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100060003
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT LENS MISSING AT R4 DOOR.  REPLACED MISSING LENS.
